# SDR DLL10961201

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GIRT BAR WOULD NOT ENGAGE.  ADJUSTED SLIDE IN DOOR MOUNTS AND GIRT BAR ENGAGES NORMALLY NOW.
